MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. ULTRASITE®; SET, ADMINISTRATION, INTRA

B. BRAUN MEDICAL INC. ULTRASITE®; SET, ADMINISTRATION, INTRA
Catalog Number 473443
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 05/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event 1: (b)(4).The investigation is ongoing at this time.A follow-up report will be submitted when the results of the investigation become available.
 
Event or Problem Description
As reported by the user facility: event 1: there have been four incidents of blood leakage at the t-port area of the extension set, which involved patients losing blood.No injuries reported.
 
Additional Manufacturer Narrative
Event 1: this report has been identified as b.Braun medical internal report number (b)(4).One (1) unused and unopened ultrasite t-port extension set, identifying lot 61600682, was returned for evaluation.Visual examination of the set noted zero (0) defects.The set was luer taper tested and leakage tested, per specification, with passing results.Therefore, the reported defect was not confirmed.Review of the discrepancy management system (dsms) database performed for the reported lot number revealed no abnormalities or non-conformances noted during in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.

Brand Name
ULTRASITE®
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd
allentown PA 18109
MDR Report Key7754133
Report Number2523676-2018-00058
Device Sequence Number11265826
Product Code FPA
UDI-Device Identifier04046964185267
UDI-Public04046964185267
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K955585
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Catalogue Number473443
Device Lot Number0061600682
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/03/2018
Initial Date Received by Manufacturer 07/16/2018
Supplement Date Received by Manufacturer07/16/2018
Initial Report FDA Received Date08/06/2018
Supplement Report FDA Received Date08/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1